MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 17MM HEIGHT SIZE C,D WITH LOCKING SCREW YELLOW ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 17MM HEIGHT SIZE C,D WITH LOCKING SCREW YELLOW ARTICULAR SURFACE; PROSTHESIS, KNEE
Catalog Number 00599403017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant medical products: 00599401391 - femoral component - 62979655 00598800300 - tibial component - 63841425 00598801215 - stem extension - 64946306 00598801215 - stem extension - 64881601 66038973 - copal cement - 98381023 66038973 - copal cement - 98381023 66038973 - copal cement - 96634967 66038973 - copal cement - 96634967 g2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee arthroscopy on an unknown date.Subsequently, the patient was revised due to stiffness.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 visual examination of the provided images reveals the explanted articular surface with its post.No damages are visible on the explanted articular surface.No further assessment can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Imaging findings: photo of computer screen showing ap views of the left knee.Total knee arthroplasty with cemented constrained femoral and tibial components.Single partially threaded screw in the medial and lateral tibial plateau suggests prior surgery or arthroplasty.Evaluation for under or overstuffing is limited on a single ap view coned to the knee without standing mechanical axis radiographs or those with the contralateral side.Impression: left total knee arthroplasty without radiographic evidence of hardware loosening or failure.A definitive root cause cannot be determined.This compliant cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN 17MM HEIGHT SIZE C,D WITH LOCKING SCREW YELLOW ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22371238
Report Number0001822565-2025-02264
Device Sequence Number18165522
Product Code JWH
UDI-Device Identifier00889024224971
UDI-Public(01)00889024224971(17)280229(10)64557449
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00599403017
Device Lot Number64557449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale